# SDR SIMA20141020002

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 33,634 hours, 29,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMER LIGHT AT ROW 16 INOPERATIVE.  R & R ROW 16 AISLE EMER LIGHT BULB IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
